# SDR NACA2024060700004

- Difficulty date: June 7, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,724 hours, 21,538 cycles
- Engine: Pwa PW4062
- Engine time: 3,306 hours, 924 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG EEC C1. L ENG EEC C1 STATUS MESSAGE ASSOCIATED WITH L ENG AO VALVE ,  REMOVED AND REPLACED #1 ENGINE
